# SDR AWXA200500153

- Difficulty date: January 3, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 55,556 hours, 39,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486155
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK, FOUND THE LT INBOARD MID FLAP WEDGE DELAMINATED AT THE OUTBOARD END BETWEEN WBL 164 AND WBL 168.  MAINTENANCE REMOVED DAMAGED SKIN ON LT INBOARD MID FLAP WEDGE; FABRICATED A FILLER AND REPAIR DOUBLER; BONDED REPAIR PARTS TO MID FLAP WEDGE IAW B737-300 SRM 51-70-10, FIG 30.
